Facebook Pixel
EmpowHER Guest
Q: 

Ortho Tri Cyclen Lo

By Anonymous November 15, 2016 - 8:28pm
 
Rate This

I tried skipping my period this month and instead of taking the sugar pills, i skipped and took the first week of a new pack (white active pills). This did not skip my period and instead it has gone on longer than normal while i am currently taking the first week of active pills. SHould i continue to take this pack and start week two of active pills tonight like scheduled or should i open a new pack in order to get back on track? Please help. I am unsure what to do.

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community for advice.

This is unusual. Continuing to take the active pills should not have triggered withdrawal bleeding.

How long have you been taking Ortho Tri Cyclen Lo? One reported side effect is Irregular or unusual vaginal bleeding and spotting between your menstrual periods, especially during the first 3 months of taking it.

Please contact your gynecologist's office today. I do not have the knowledge and experience of a gynecologist to properly advise you.

Regards,
Maryann

November 16, 2016 - 6:46am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!